# SDR CALA2025100209554

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 100,224 hours, 21,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR WILL NOT ARM.. VISUALLY INSPECTED AND FOUND LANDYARD LOOSED. RESECURED LANDYARD AND OPS CHECKD DOOR IN REF AMM 52-13-00. DOOR OK FOR SERVICE
